Matematychni Studii

Vol. 36   No.2, 2011

CONTENTS

Kaleidoscopical configurations in groups
Protasov I. V., Slobodianiuk S.
         115
On some modules over group rings of locally soluble groups with rank restrictions on subgroups
Dashkova O. Yu.
         119
An analytic continuation of random analytic functions (in Ukrainian)
Filevych P. V.
         128
On entire solutions with a two-member recurrent formula for Taylor's coefficients of linear differential equations
Mahola Ya. S.
         133
Certain classes of harmonic functions pertaining to special functions
Murugusundaramoorthy G., Vijaya K., Thilagavathi K.
         142
Boundedness of $l$-index of analytic curves
Bordulyak M. T., Sheremeta M. M.
         152
Maximum modulus of entire functions of two variables and arguments of coefficients of double power series
Skaskiv O. B., Kuryliak A. O.
         162
Conditions for the existence and asymptotic of a class of solutions of essential nonlinear differential equations of the second order (in Russian)
Kozma ņ. A.
         176
Operator analogues of Kummerís test (in Ukrainian)
Slyusarchuk V. Yu.
         188
Under a suitable renorming every nonreflexive Banach space has a finite subset without a Steiner point
Kadets V.
         197
Accretive and nonnegative perturbations of an abstract analogy for the operator of the third boundary problem and corresponding variational problems (in Ukrainian)
Kachurivska H. M., Storozh O. G.
         201
Two-point method for solving nonlinear equation with nondifferentiable operator (in Ukrainian)
Shakhno S. M., Yarmola H. P.
         213
Index, 2011
         221

Matematychni Studii
matstud.org.ua